Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Child suffering from cold, prescribed Budate and Telekast. Suggestion?

hi Dr! my daughter - 3 yrs old - ht (100 cm) n wt (14.8 kg) is suffering from cold . Our Dr has prescribed budate 100 n telekast for 45 days. now the time is over. but now she s again having cold. so he asked us to continue the same. additionally she had given salbair and fexy. after giving salbair, her pulse rate is around 155. is this ok or do i want to consult Dr again?
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Thanks for asking
I would like to tell you that if taking salbair produces high pulse rate you should consult your doctor .You should also ask your doctor that he is treating a case of simple cold or it is a case of chronic rhinitis, asthma or something else .Taking oral steroids (budate) can also produce lots of side effects as well so go for a proper diagnosis and than take treatment.
take care.
Answered: Thu, 7 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor